MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-541PA; TRANSMITTER

NIHON KOHDEN CORPORATION ZM-541PA; TRANSMITTER
Model Number ZM-541PA
Medical Device Problem Codes Incorrect Measurement (1383); Invalid Sensing (2293); Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer reported that the transmitter was giving inaccurate nibp readings.He tried new hoses and cuffs, as well as running it on a simulator, however the issue continued to persist.The device was in use on a patient, but no patient harm was reported.The biomedical engineer was provided with an exchanged transmitter.He sent the failed device in for repair and it is currently awaiting evaluation.Nihon kohden continues to investigate the reported event.
 
Event or Problem Description
The biomedical engineer reported that the transmitter was giving inaccurate nibp readings.

Brand Name
ZM-541PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key6860461
Report Number8030229-2017-00301
Device Sequence Number11048087
Product Code DRT
UDI-Device Identifier04931921106617
UDI-Public04931921106617
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/12/2017
Report Date (Section F) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-541PA
Device Catalogue NumberZM-541PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2017
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/15/2017
Device Age23 MO
Event Location Hospital
Date Report to Manufacturer09/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/12/2017